MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD¿ ECCENTRIC LUER SLIP TIP SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. BD¿ ECCENTRIC LUER SLIP TIP SYRINGE; PISTON SYRINGE
Catalog Number 300613
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that unspecified number of bd¿ eccentric luer slip tip syringe experienced impurity peak.The following information was provided by the initial reporter: i am writing to you again following receipt of syringe reference (b)(4).On the last order lfd2036/2023 we received 16 cartons, all of which were returned internally as non-compliant.The last batch received from order lfd5529/2022 no.2207133 was compliant.Lot 2301033: (1) lot refused because quantified in barium.Conclusion: lot not in conformity: barium.Batch 2212022: conclusion: lot not in conformity: ammonium.Batch 2211058: conclusion: non-conforming lot for barium, potassium and zinc - the following elements are returned in the saline water matrix (pmi006) because the limits of quantification are lower.Silver: < 0.1 pg/l, calcium: < 0.5 mg/l, cobalt: < 0.1 pg/l, potassium: 0.261 mg/l, magnesium: < 0.5 mg/l, manganese: < 0.5 pg/l, molybdenum: < 0.0001 mg/l, lead: < 0.25 ug/l, antimony: < 0.25 pi/l, tin: < 0.5 ug/l.Lot 2302042: (1) lot refused because quantified in barium and zinc conclusion: non-conforming lot.
 
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for additional lot number is as follows: d4.Medical device lot #: 2302042.D4.Medical device expiration date: 31-jan-2028.H4.Device manufacture date: 31-jan-2023.D4.Medical device lot #: 2212022.D4.Medical device expiration date: 30-nov-2027.H4.Device manufacture date: 30-nov-2022.D4.Medical device lot #: 2211058.D4.Medical device expiration date: 31-oct-2027.H4.Device manufacture date: 07-nov-2022.D4.Medical device lot #: 2301033.D4.Medical device expiration date: 31-dec-2027.H4.Device manufacture date: 28-dec-2022.
 
Additional Manufacturer Narrative
(b)(4) follow up emdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for reported lots 2302042, 2212022.2211058 and 2301033, no deviations or non-conformances related to the reported issue were identified during the manufacturing process.Raw material is received with a quality certificate ensuring the material provided is safe and adequate for medical use.None of the chemicals mentioned by the customer are used in the manufacturing of this product and no changes in our manufacturing process or the raw material for this product have been made.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.A review of inspection records established that all production and quality processes were carried out without issue.Manufacturing for this product is performed in a clean room which is kept under a positive pressure to reduce the chance of foreign matter.Based on our quality team's investigation, a root cause related to the manufacturing process cannot be identified.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that unspecificed number of bd¿ eccentric luer slip tip syringe experienced impurity peak.The following information was provided by the initial reporter: i am writing to you again following receipt of syringe reference (b)(4).On the last order (b)(4) (attached) we received (b)(4) cartons, all of which were returned internally as non-compliant (see attached sheets).The last batch received from order (b)(4) no.2207133 was compliant.Lot 2301033: (1) lot refused because quantified in barium; conclusion : lot not in conformity : barium.Batch 2212022: conclusion : lot not in conformity : ammonium.Batch 2211058: conclusion : non-conforming lot for barium, potassium and zinc - the following elements are returned in the saline water matrix (pmi006) because the limits of quantification are lower.Silver: < 0.1 pg/l ; calcium: < 0.5 mg/l; cobalt: < 0.1 pg/l; potassium: 0.261 mg/l; magnesium: < 0.5 mg/l ; manganese: < 0.5 pg/l; molybdenum: < 0.0001 mg/l; lead: < 0.25 ug/l ; antimony: < 0.25 pi/l; tin: < 0.5 ug/l.Lot 2302042: (1) lot refused because quantified in barium and zinc.Conclusion: non-conforming lot.

Brand Name
BD¿ ECCENTRIC LUER SLIP TIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17654894
Report Number3003152976-2023-00360
Device Sequence Number7370844
Product Code FMF
UDI-Device Identifier30382903006138
UDI-Public(01)30382903006138
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300613
Device Lot NumberMULTIPLE REPORTED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown